# SDR CALA2015040293502

- Difficulty date: March 31, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 97,023 hours, 15,248 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pin
- Condition: Migrated
- Location: Bypass Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAPS WILL NOT MOVE ELEC OR WITH HYD.  FOUND PIN MIGRATING OUT OF VLV INDICATOR LEVER PROHIBITING FULL VLV MOVEMENT.  REPLACED FLAP PDU BYPASS VLV & ROTARY ACTUATOR.
